Logarithmic improvement of regularity criteria for the Navier-Stokes equations in terms of pressure

Chuong Van Tran, Xinwei Yu

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this article we prove a logarithmic improvement of regularity criteria in the multiplier spaces for the Cauchy problem of the incompressible Navier-Stokes equations in terms of pressure. This improves the main result in [S. Benbernou, A note on the regularity criterion in terms of pressure for the Navier-Stokes equations, Applied Mathematics Letters 22 (2009) 1438–1443].
Original languageEnglish
Pages (from-to)62-68
Number of pages7
JournalApplied Mathematics Letters
Volume58
Early online date17 Feb 2016
DOIs
Publication statusPublished - Aug 2016

Keywords

  • Navier-Stokes
  • Global regularity
  • Pressure
  • Prodi-Serrin
  • Multiplier spaces
  • Logarithmic improvement

Fingerprint

Dive into the research topics of 'Logarithmic improvement of regularity criteria for the Navier-Stokes equations in terms of pressure'. Together they form a unique fingerprint.

Cite this